# SDR SWAA2015052740105

- Difficulty date: April 15, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 45,846 hours, 26,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 141A83718
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT FWD LOWER STUB BEAM CRACKED AT BS 294.5, WL. 209 AT INBD FASTENER HOLE.   REPAIRED STUB BEAM IAW EA & ER.
